| Model Number |
IMPLSYS 2NDRY FIXATN PEEKSWVLK 4.75X19.1 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 12/30/2022, it was reported by a sales representative via sems that an ar-1588btb-2j tightrope ii btb suture was bunched up and unable to pass through the button.Then, while attempting to use an ar-1593-p peek swivelock, the eyelet of the anchor snapped off when the surgeon passed the suture through it using a flag.This was discovered on the back table while prepping the graft during an aclr procedure on (b)(6) 2022.Case was completed using a new ar-1588btb-2j tightrope ii btb and an ar-1593-p peek swivelock.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.